MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL HEAD; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL HEAD; PROSTHESIS, HIP
Catalog Number 802203202
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ norway.H6: proposed component code - mechanical: head.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient suffered a hip dislocation after falling to the floor.Unknown if a revision took place.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately one day post-implantation, the patient underwent a left hip open repositioning due to dislocation following a syncope event and fall.The torn joint capsule was repaired and joint repositioned without complications.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h4; h6; h10.The following sections were corrected: d5.Product has not been returned.No product evaluation was able to be completed.Root cause of the reported event is not device related.It was reported that a patient fell during a syncopal episode one day postop causing a dislocation and tear of the capsule repair.During an open reduction and repair of the capsule, all components were retained indicating no implant concern regarding form, fit, or function.Syncope occurs when blood pressure drops causing a lack of oxygen or blood flow to the brain resulting in a temporary loss of consciousness.This often happens with a sudden change in movement (such as abrupt standing), medication side effects, shallow breathing, and other benign findings.As the complaint indicates, no implant concerns were found with no further complications reported.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21688801
Report Number0001822565-2025-00749
Device Sequence Number18336389
Product Code LPH
UDI-Device Identifier00889024498839
UDI-Public(01)00889024498839(17)340924(10)3216810
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802203202
Device Lot Number3216810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/13/2025
07/23/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date05/21/2025
08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown